MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX WGN 25CT24/CS MG/DL #383237
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code Headache (1880)
Date of Event 09/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to symptoms related to diabetes: headache.Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-020: user's test strip had poor storage.Note 1: manufacturer contacted customer in a follow-up calls on 26-sep-2023, 27-sep-2023, 28-sep-2023 and 29-sep-2023 to ensure the customer's condition had improved - able to establish contact with customer who stated he still had the headache.No medical intervention since the last call was reported.Note 2: manufacturer contacted customer in a follow-up call on 03-oct-2023 to ensure the customer's condition had improved and that the replacement products resolved the initial concern - able to establish contact with customer who stated he still had the headache.Customer stated he did not contact the doctor regarding the headache.Customer stated that the replacement products resolved the initial concern.
 
Event or Problem Description
Consumer reported complaint for error messages (e-2, e-3 and e-1).The customer reported having a headache; medical attention was not needed at the time of the call.During the call, a back to back blood test was not performed by the customer.The product is not stored according to specification (stored in customer's car).The test strip lot manufacturer¿s expiration date is 02/28/2025 and open vial date was not disclosed.The customer did not have another vial of test strips that had been stored and handled correctly.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key17956273
Report Number1000113657-2023-00512
Device Sequence Number7007308
Product Code NBW
UDI-Device Identifier00021292007829
UDI-Public(01)00021292007829
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2025
Device Model NumberSTRIP, TMX WGN 25CT24/CS MG/DL #383237
Device Lot NumberZB5349S
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/25/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2023
Initial Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown